# SDR REXA201100253

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 7,698 hours, 5,600 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED NOSE WHEEL STEERING MESSAGE IN FLIGHT ON APPROACH INTO ATL, DECLARED EMERGENCY.  A/C LANDED WITHOUT INCIDENT, VERFIED DISCREPANCY.  REMOVED AND REPLACED STEERING ARMING SWITCH PER AMM 32-51-37.  OPS CHECK FIM 32-51-37 GOOD, OK FOR SVC.
